# SDR SIMA200121401

- Difficulty date: August 2, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: 497682
- Condition: Broken
- Location: Nose Gear W/W
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ICT - FLT 3750 - CREW REPORTED THE HYDRAULIC LIGHT CAME ON IN FLIGHT.  CREW HAD TO BLOW THE LANDING GEAR DOWN FOR LANDING.  MAINTENANCE FOUND A BROKEN LINE AT THE NOSE LANDING GEAR RETRACT ACTUATOR LINE WAS REMOVED AND REPLACED IAW SAAB MM.  LEAK CHECK WAS GOOD, MAIN LANDING GEAR EXPLOSIVE BOLTS WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
